does anyone here take symbicort for asthma?
October 7, 2007 10:56am CST
I have been taking symbicort and my teeth seem to be decaying Is it because of symbicort? I brush everyday
8 Oct 07
Hi energybuff. Welcome to myLot. First of all, let us try to find out what are some of the foods that you usually eat everyday and maybe this is the main culprit to your tooth decay. On the other hand, as we all know that medicines do cause some side effects. Did you already contact your primary care physician in this regard? If not, you need to contact your physician as soon as possible so that you will be recommended to hold or change your medical regime. Hope you can be able to solve your problem. Have a blessed day to you!
4 Jan 10
hi. I used symbicort before that was 2 years ago, but it doesn't affect my teeth at all.. there must be another reason energybuff.. maybe your teeth aren't healthy so you must see your dentist often., or try to consult to know more about it.but surely its not the symbicort that makes your teeth decayed.
24 Jun 08
Hi Energybuff, i have this problem also....i eat well and my diet is good but my back teeth are starting to decay also. the medicines that i am taking for asthma are Symbicort and Ventilin. ps . i have read that you should brush teeth after taking symbicort.. i am going to look deeper into symbicort side affects.